MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CARB-BITE MAYO-HEGAR NH 6; CARDIOVASCULAR NEEDLE HOLDERS

INTEGRA LIFESCIENCES MANSFIELD CARB-BITE MAYO-HEGAR NH 6; CARDIOVASCULAR NEEDLE HOLDERS
Model Number 121135
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
The following information received via medwatch uf/importer report# (b)(4): "instrument was being used on the field in patient's right leg.Piece of tip was found in leg while using c-arm during procedure.Piece removed from patient and placed in specimen cup with lid.Instrument and specimen cup immediately removed from sterile field and given to circulator.X-ray to confirm no retained objects obtained." original intended procedure: insertion intramedullary nail femur.It was subsequently reported that there was no consequence to patient as a result to product problem and no procedural delay occurred.
 
Additional Manufacturer Narrative
The carb-bite mayo-hegar nh 6 (121-135) was not returned for evaluation; therefore, an evaluation of the device could not be performed.A lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.A definitive root cause of the reported issue could not be determined.However, the issue of the product breaking may be the result of wear or environmental damage over time.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CARB-BITE MAYO-HEGAR NH 6
Common Device Name
CARDIOVASCULAR NEEDLE HOLDERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15611971
Report Number3014334038-2022-00229
Device Sequence Number2762451
Product Code DWS
UDI-Device Identifier10381780377160
UDI-Public10381780377160
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number121135
Device Catalogue Number121-135
Device Lot Number100084-1502
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date11/04/2022
Date Device Manufactured02/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age22 YR
Patient SexMale